Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal and skin rash

Posted by exquilter on April 18, 2006, at 23:18:07

In reply to Re: Lamictal and skin rash ben, posted by curtm on April 17, 2006, at 16:22:49

My pdoc has recommended Lamictal several times but I have declined due to fear of THE RASH. I am a fair skinned redhead and have had rashes caused by PCN, Tegretol, Bextra, and Zyprexa. The side effect profile otherwise seems much better than the other choices I could add to my current cocktail. Any comments?
Exquilter


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:exquilter thread:633363
URL: http://www.dr-bob.org/babble/20060417/msgs/634658.html